# SDR HEEA0011507

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141PH
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41800084
- Condition: Defective
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE READINGS LOW 10-15 PSI AT MID RANGE READINGS 50-75 PSI RANGE.
